# SDR SWAA2025020491670

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 63,631 hours, 41,757 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7250 · Turbine Section
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE; LPT COOLING TUBE SUPPORT ANGLE BRACKET CRACKED 4OCLOCK POSITION <[01].  REMOVED AND REPLACED CRACKED LPT COOLING TUBE SUPPORT ANGLE BRACKET AT 4 O?CLOCK POSITION IAW SIP.
